Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pain in thighs, ankles, hips, knees and joints. Have high ESR and CRP

I am female 30 years old. I have been having problems with different types of pain. Yesterday at work it became unbearable. My thighs, hips, ankle, knees and joints on my big toes were hurting pretty bad. It got worse when I came home and was trying to relax. When this happens I feel like my life is being zapped out of me. I have continual headaches and also problems with stomach pain. I never feel well rested. I am always tired. I had some abnormal lab results come back with high ESR and CRP .
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you are suffering from polyarthritis. It can be due to multiple disorders and needs to be diagnosed with the help of investigations like RA factor, ESR, X-ray of the affected joints, etc. Consulting an orthopedician will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor